# SDR TRBA2012053001

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 33,600 hours, 33,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP END CAP MISSING IN GALLEY AREA AND SEAT 6B.  THE ACFT WAS REMOVED FROM SERVICE. INSTALLED EMERGENCY FLOOR LIGHT STRIP END CAP IN GALLEY AREA AND SEAT 6B IAW CMM 33-52-10.  THE ACFT WAS RETURNED TO SERVICE.
